# SDR AT0000035

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND DURING LANDING GEAR EXTENTION, GEAR DOOR OPEN AMBER LIGHT STAYED ON.  RECYCLED GEAR BY EMERGENCY EXTENTION METHOD.  LIGHT REMAINED ON.  LANDED WITH ABNORMAL PROCEDURES.  FERRIED AIRCRAFT TO ORLANDO (MCO).
